# SDR AT9900511

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND AFT PIT FLOOR SUPPORT FRAME STA 851 CRACKED ABOVE LONGERON 28L.  REMOVED FLOOR SUPPORT. INSPECTED CRACK IDENTIFIED AND CONTAINED AFTER STOP DRILLED.  FABRICATED REPAIR DOUBLER, PRIMED, AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-3, 51-30-1 AND EA NR 12-5321-29-C1362.
